Water

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it advisable to give more water for a cancer patient with low sodium?

Query: Hi doctor, My dad has been diagnosed with aggressive mesothelioma cancer. He is very frail and on leaving the hospital, he suffered with low sodium. He constantly asks for water and I am not sure whether we are giving him enough to drink or giving him too much. His urine output is usually from 500 m...  Read Full »


Dr. Bharat Patodiya

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hello, Welcome to icliniq.com. The water he drinks will not affect the drain output until and unless the heart failure component is there. However, when sodium is low we usually restrict water intake depending on the cause of less sodium. Has he received chemotherapy? Sodium could be lowe...  Read Full »

What foods to be avoided for deranged kidney function?

Query: Hi doctor, My brother is suffering from back pain. His doctor recommended some painkiller for one month. Now, he also got pain on the right side of his back. His doctor recommended laboratory test for kidney and liver along with MRI of back. The result showed some kidney related problem. I want to k...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. In your brother's report (attachment removed to protect patient identity), I can see some kidney dysfunction as well as urinary tract infection. So, I would recommend you to get his urine culture and blood sugar checked. Accordingly, he would be t...  Read Full »

Why is my mother's Hb low even after taking Orofer XT?

Query: Hello doctor, My mother's iron levels are low. Four months back too we had done her blood tests and got to know that her iron levels are low. She had Orofer XT for two months, but still they seem to be low. Also, she had a urinary infection a week back and took a course of antibiotics for that. I ha...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: Her iron absorption seems to be less. Improvement with vitamin C supplements could be helpful. Iron absorption improves with vitamin C rich diet or citric acid rich fruits. She need to avoid diet factors which are ...  Read Full »

I see white floating layers in my urine. What are they?

Query: Hello doctor, I have white floating layers in my urine as you will see in the attached picture. What are these? I have symptoms such as frequent urination and burning sensation either during or after urination. Please help.  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. The white floating things in urine are usually phosphate crystals which often precipitate on keeping urine in a container or when urine is more acidic. Taking lots of water and citrus juices (lemon or orange) will clear up the urine. These white things can also be due to ...  Read Full »

Why is it necessary to drink plenty of water while taking Phenazopyridine?

Query: Hello doctor, I have interstitial cystitis. Why should one drink lots of water while taking Phenazopyridine?  Read Full »


Dr. Rashi Verma

General Practitioner, Family Physician

Answer: Hi, Welcome to icliniq.com. Phenazopyridine is a drug which is used to treat pain, burning urination, increased urination or increased urge to urinate. These symptoms are caused by problems in the lower urinary tract due to infection, injury or any condition that irritated the urinary tract...  Read Full »

Why is bilirubin level 1.4 for three months?

Query: Hi doctor, Three months back, I started feeling feverish, but thermometer readings were normal. I went to a doctor and he ran a series of tests. Everything came out fine, except mild hepatomegaly and elevated conjugated bilirubin. My bilirubin is elevated consistently for the past three months (tota...  Read Full »


Dr. Bindiya Thakkar

Diabetologist, Endocrinologist

Answer: Hi, Welcome to icliniq.com. I have gone through your laboratory reports (attachments removed to protect patient identity). All values are excellent, except total bilirubin which is at upper normal level which could be due to fatty liver. I would suggest you to avoid fatty and spicy foods as well ...  Read Full »

What are the ways long showers might impact health?

Query: Hello doctor, What are some ways long showers might impact your health? Please explain why that happens. Do you recommend people take showers of a certain length or temperature? What is ideal?  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Research has shown that keeping the temperature below 110-degreeFahrenheit is beneficial to health. Slightly cold water is also good for your health as it boosts the immune system but not too cold. Water that is cold can harbor many pathogens like legionellae and oth...  Read Full »

Why do I have a strong urge to urinate?

Query: Hi doctor, In the morning, I have a strong and frequent urge to pass urine. It continues for an hour or two. After urinating normally, only droppings take place. Today, a few drops of blood also came. My intake of water is about 2 liters a day. There is no discharge or itching. Throughout the day it...  Read Full »


Dr. Megha Tuli Gupta

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It seems you have developed urinary tract infection (UTI). It is common in diabetic patients to develop infection despite good water intake. I suggest you get urine routine and microscopy along with urine culture sensitivity done. Take antibiotics accordingly. ...  Read Full »

Why are my skin holes getting bigger after fat loss therapy?

Query: Hi doctor, After fat loss therapy, my skin holes are getting bigger. Also, I am losing my skin color now. I would like to know whether the machine is stuck to the body. What is the reason for this problem?  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your descriptions, it seems that you had undergone bariatric surgery or vibration plate machines to dissolve the fats. In the case of weight loss surgery, the skin shrinks and sagged since skin is an elastic living organ. Because of the loss of elasticity, the skin...  Read Full »

Why do I have disturbed bowel movements after having curd?

Query: Hello doctor, I am 32 years old. I feel like I have some digestion issue with curd. Whenever I have curd, I had to visit bathroom frequently. Yesterday afternoon I had curd rice along with boiled chicken after having mutton. Since then I using bathroom frequently, but had a kind of constipation eff...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that you are intolerant to curd. Generally, curd contains lactobacilli which are normal commensals of intestine. But in your case, curd is acting as an allergen releasing histamine. So, you have to avoid it. Since, you are tolerant to other milk products; y...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.